# SDR 2002FA0000273

- Difficulty date: February 14, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Aircraft: N4144K
- Make and model: Piper PA-28-181
- Aircraft serial: 2843145
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Worn
- Location: Fwd Stabilator
- Part time: 2,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE RIGHT AND LEFT FORWARD STABILATOR CABLE WERE FOUND WORN AND FRAYED.  THE AILERON RIGHT AND LEFT BALANCE CABLES WERE ALSO FOUND IN A SIMILAR CONDITION.  THE WORN AND FRAYED PARTS OF THE  CABLES WERE FOUND AT PULLEYS, FAIR LEADS OR ANYPLACE THE CABLES CAME IN CONTACT WITH.  PROBABLE CAUSE:  SUBSTANDARD CABLE.
